Document Type

Article

Publication Date

1988

Journal or Book Title

Houston Journal of Mathematics

Volume

14

Issue

4

First Page

451

Last Page

464

Abstract

Let V be a congruence modular variety satisfying (C2) whose two generated free algebra is finite. If V has AP and RS then V has (R). Here (C2) and (R) are two properties defined in terms of the commutator in modular varieties.

Comments

This article is from Houston Journal of Mathematics 14 (1988): 451. Posted with permission.

Copyright Owner

Houston Journal of Mathematics (HJM)

Language

en

File Format

application/pdf

Included in

Algebra Commons

Share

COinS